X.-Y Xie and Feng Yan

Fuzzy ideals extenstions of ordered semigroups

(Lobachevskii Journal of Mathematics, Vol.19, pp.29-40)

In this paper, we introduce the concepts of the extension of fuzzy ideals , prime, semiprime and 3-prime fuzzy ideals in an ordered semigroup S, respectively. We discuss properties of fuzzy ideals extensions and the relationships between prime fuzzy ideals and 3-prime fuzzy ideals of S in terms of the extension of fuzzy ideals of S, we give an example to show that 3-prime fuzzy ideal is not necessarily prime. Moreover, for commutative ordered semigroups, we obtain some properties of the extension of fuzzy ideals in commutative ordered semigroup.



DVI format (41Kb), ZIP-ed DVI format (15Kb),

ZIP-ed PostScript format (120Kb),    ZIP-ed PDF format (97Kb),

MathML Format